Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Surgery presentations of coloured knots and of their covering links

Andrew Kricker and Daniel Moskovich

Algebraic & Geometric Topology 9 (2009) 1341–1398
Bibliography
1 J S Birman, A note on the construction of simply-connected $3$–manifolds as branched covering spaces of $S^{3}$, Proc. Amer. Math. Soc. 55 (1976) 440 MR0394629
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Math. 5, Walter de Gruyter (2003) MR1959408
3 S E Cappell, J L Shaneson, Invariants of $3$–manifolds, Bull. Amer. Math. Soc. 81 (1975) 559 MR0367967
4 S E Cappell, J L Shaneson, Linking numbers in branched covers, from: "Four-manifold theory (Durham, N.H., 1982)" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 165 MR780578
5 T D Cochran, A Gerges, K Orr, Dehn surgery equivalence relations on $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 97 MR1833077
6 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Math. Soc. Japan (2000) MR1778789
7 R H Fox, A quick trip through knot theory, from: "Topology of $3$–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)", Prentice-Hall (1962) 120 MR0140099
8 S Garoufalidis, A Kricker, A surgery view of boundary links, Math. Ann. 327 (2003) 103 MR2005123
9 S Garoufalidis, A Kricker, Finite type invariants of cyclic branched covers, Topology 43 (2004) 1247 MR2081426
10 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
11 P M Gilmer, Configurations of surfaces in $4$–manifolds, Trans. Amer. Math. Soc. 264 (1981) 353 MR603768
12 P M Gilmer, Classical knot and link concordance, Comment. Math. Helv. 68 (1993) 1 MR1201199
13 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
14 R A Litherland, S D Wallace, Surgery description of colored knots, Algebr. Geom. Topol. 8 (2008) 1295 MR2443245
15 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
16 D Moskovich, Surgery untying of coloured knots, Algebr. Geom. Topol. 6 (2006) 673 MR2240912
17 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
18 S Naik, T Stanford, A move on diagrams that generates $S$–equivalence of knots, J. Knot Theory Ramifications 12 (2003) 717 MR1999640
19 K A Perko Jr., On the classification of knots, Proc. Amer. Math. Soc. 45 (1974) 262 MR0353294
20 J H Przytycki, M V Sokolov, Surgeries on periodic links and homology of periodic $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 295 MR1857121
21 K Reidemeister, Knoten und Verkettungen, Math. Z. 29 (1929) 713 MR1545033
22 D Rolfsen, Knots and links, Math. Lecture Series 7, Publish or Perish (1990) MR1277811
23 J J Rotman, An introduction to the theory of groups, Graduate Texts in Math. 148, Springer (1995) MR1307623
24 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Ergebnisse der Math. und ihrer Grenzgebiete 69, Springer (1972) MR0350744
25 M Sakuma, Surgery description of orientation-preserving periodic maps on compact orientable $3$–manfolds, Rend. Istit. Mat. Univ. Trieste 32 (2001) MR1893406
26 H Seifert, W Threlfall, A textbook of topology, Pure and Applied Math. 89, Academic Press (1980) MR575168
27 F J Swenton, Algorithmic construction of Kirby diagrams for branched covers, J. Knot Theory Ramifications 13 (2004) 939 MR2101236
28 T Yamada, Translation algorithms between the covering presentation and other presentations of $3$–manifolds, dissertation, Tokyo Institute of Technology (2002)